VOL. 25 · NO. 4 | Fall 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 25 (4), (Fall 1995)
No abstract available
Articles
J.J. Betancor, I. Marrero
Rocky Mountain J. Math. 25 (4), 1189-1204, (Fall 1995) DOI: 10.1216/rmjm/1181072140
No abstract available
Hüseyin Bor
Rocky Mountain J. Math. 25 (4), 1205-1217, (Fall 1995) DOI: 10.1216/rmjm/1181072141
No abstract available
Tom C. Brown, D.-Y. Pei, Peter Jau-Shyong Shiue
Rocky Mountain J. Math. 25 (4), 1219-1223, (Fall 1995) DOI: 10.1216/rmjm/1181072142
No abstract available
Stephen D. Cohen, Philip A. Leonard
Rocky Mountain J. Math. 25 (4), 1225-1242, (Fall 1995) DOI: 10.1216/rmjm/1181072143
No abstract available
John Daughtry, Alan Lambert, Barnet Weinstock
Rocky Mountain J. Math. 25 (4), 1243-1275, (Fall 1995) DOI: 10.1216/rmjm/1181072144
No abstract available
Vittoria Demichelis
Rocky Mountain J. Math. 25 (4), 1277-1286, (Fall 1995) DOI: 10.1216/rmjm/1181072145
KEYWORDS: 41A05, 65D05, 65Y25
No abstract available
John A. Ewell
Rocky Mountain J. Math. 25 (4), 1287-1293, (Fall 1995) DOI: 10.1216/rmjm/1181072146
KEYWORDS: Sums of triangular numbers, sextuple product identity, 11E25, 11N99
No abstract available
Julien Frontisi
Rocky Mountain J. Math. 25 (4), 1295-1304, (Fall 1995) DOI: 10.1216/rmjm/1181072147
No abstract available
Patrick Habets, Pierpaolo Omari, Fabio Zanolin
Rocky Mountain J. Math. 25 (4), 1305-1340, (Fall 1995) DOI: 10.1216/rmjm/1181072148
No abstract available
J.G. Huard, B.K. Spearman, K.S. Williams
Rocky Mountain J. Math. 25 (4), 1341-1350, (Fall 1995) DOI: 10.1216/rmjm/1181072149
KEYWORDS: Gauss sums, Jacobi sums, Davenport-Hasse relation, 11L05
No abstract available
Matthias Hübner
Rocky Mountain J. Math. 25 (4), 1351-1355, (Fall 1995) DOI: 10.1216/rmjm/1181072150
No abstract available
Mark E. Huibregtse
Rocky Mountain J. Math. 25 (4), 1357-1384, (Fall 1995) DOI: 10.1216/rmjm/1181072151
KEYWORDS: Finite group action on a scheme, stable closed subscheme, quotient, cartesian diagram, closed immersion, 14A25, 14L30
No abstract available
Yuji Kamoi
Rocky Mountain J. Math. 25 (4), 1385-1393, (Fall 1995) DOI: 10.1216/rmjm/1181072152
No abstract available
Hyoungsoon Kim
Rocky Mountain J. Math. 25 (4), 1395-1415, (Fall 1995) DOI: 10.1216/rmjm/1181072153
No abstract available
Horng Jaan Li, Cheh-Chih Yeh
Rocky Mountain J. Math. 25 (4), 1417-1429, (Fall 1995) DOI: 10.1216/rmjm/1181072154
KEYWORDS: Besicovitch almost-periodic function, half-linear second order, Oscillatory, Euler-Lagrange equation, Levin's comparison theorem, 34C10, 34C15
No abstract available
F. Marcellán, T.E. Pérez, M.A. Piñar
Rocky Mountain J. Math. 25 (4), 1431-1457, (Fall 1995) DOI: 10.1216/rmjm/1181072155
KEYWORDS: Regular functionals, Sobolev-type orthogonal polynomials, quasiorthogonality, 33C45
No abstract available
Donal O'Regan
Rocky Mountain J. Math. 25 (4), 1459-1475, (Fall 1995) DOI: 10.1216/rmjm/1181072156
KEYWORDS: 34B15
No abstract available
Yifei Pan
Rocky Mountain J. Math. 25 (4), 1477-1483, (Fall 1995) DOI: 10.1216/rmjm/1181072157
No abstract available
J. Popenda, E. Schmeidel
Rocky Mountain J. Math. 25 (4), 1485-1499, (Fall 1995) DOI: 10.1216/rmjm/1181072158
No abstract available
Samir Siksek
Rocky Mountain J. Math. 25 (4), 1501-1538, (Fall 1995) DOI: 10.1216/rmjm/1181072159
KEYWORDS: Elliptic curves, Diophantine equations, computational number theory, Mordell-Weil group, 11G05, 11Y16
No abstract available
David A. Stegenga, David C. Ullrich
Rocky Mountain J. Math. 25 (4), 1539-1556, (Fall 1995) DOI: 10.1216/rmjm/1181072160
KEYWORDS: superharmonic functions, John domains, Hölder domains, NTA domains
No abstract available
A. Tercan
Rocky Mountain J. Math. 25 (4), 1557-1564, (Fall 1995) DOI: 10.1216/rmjm/1181072161
No abstract available
Zeng Weiyao
Rocky Mountain J. Math. 25 (4), 1565-1576, (Fall 1995) DOI: 10.1216/rmjm/1181072162
No abstract available
Il Yoo
Rocky Mountain J. Math. 25 (4), 1577-1587, (Fall 1995) DOI: 10.1216/rmjm/1181072163
KEYWORDS: Abstract Wiener space, Fourier-Wiener transform, convolution, 28C20
No abstract available
Index
Rocky Mountain J. Math. 25 (4), 1589-1593, (Fall 1995) DOI: 10.1216/rmjm/1181072164
No abstract available
Back to Top